Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i12.10
pages 1-17

On a Problem of Numerical Simulating the Derivative of Discrete Time Series with Approximate Values

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Lyudmila L. Hart
Oles Honchar Dnipro National University, Dnepr
Pavel A. Dovgay
Oles Honchar Dnepropetrovsk National University, Dnepropetrovsk

ABSTRACT

The problem of applying the projection-iteration method based on the simple iteration method to solving the numerical differentiation problem is investigated including the problem of finding a least admissible number of discrete time series elements for obtaining the time series derivative of the first order values with a given precision. The theorem of projection-iteration method convergence is formulated, the error estimate is obtained. The program simulating the numerical differentiation problem solution is worked out, the comparative analysis of the suggested method and a computational scheme of projection type is carried out for the example of differentiation problem solution of determined class of functions.


Articles with similar content:

Automatic Control Systems Integral Quadratic Estimates Minimization. Part 1. Estimates computation
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Valeriy P. Severin
The Statement and Solution of the Knapsack Problem with Fuzzy Data
Journal of Automation and Information Sciences, Vol.41, 2009, issue 9
Georgiy A. Donets, Alexandra O. Yemets
Clustering of Composite Fuzzy Numbers Aggregate Based on Sets of Scalar and Vector Levels
Journal of Automation and Information Sciences, Vol.50, 2018, issue 10
Evgeniy V. Ivokhin , Dmitriy V. Apanasenko
Method of Resolving Functions in the Group Pursuit Problem with a Terminal Pay Off Function and Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Iosif S. Rappoport
Parameter Estimation Algorithm of the Linear Regression with Bounded Noise in Measurements of All Variables
Journal of Automation and Information Sciences, Vol.45, 2013, issue 4
Sergey V. Siryk, Nikolay N. Salnikov